# SDR RJEF20181207001

- Difficulty date: December 4, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 46,146 hours, 20,273 cycles
- Engine: Iae V2524A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 0151684
- Condition: Unserviceable
- Location: Cabin Pressure
- Part time: 9,992 hours, 3,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TP9963 FROM MCO TO LIM, THE AICRAFT HAD ABNORMAL FUNCTIONING OF PRESSURIZATION SYSTEM AND DIVERTED TO MIA FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED: 1) "OUTFLOW VALVE OPENS AND CLOSES CONSTANTLY WITH CPC1 AND CPC2 CHANGEOVER".MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 21-31-51-400-001-A, REPLACED THE OUTFLOW VALVE IN ACCORDANCE WITH AMM 21-31-51 PB401. ADDITIONALLY AS PREVENTIVE ACTIONS WERE REPLACED CPC 1 AND 2 AS PER AMM 21-31-34 PB401, PERFORMED PRESSURIZATION TEST AS PER AMM 21-31-00-710-002/003 WITH NORMAL RESULTS. PERFORMED DETAILED VISUAL INSPECTION ON THE PACK VALVE FLAPPERS IN ACCORDANCE WITH AMM 21-52-43-210-001-A FOUND NORMAL CONDITION. PERFORMED GENERAL VISUAL INSPECTION AS PER AMM 21-52-00-200-011 TO THE BELLOWS CONNECTING THE PACKS OUTLET TO THE MIXER UNIT FOUND NORMAL CONDITION. REPLACED THE BMC #2 AS PER AMM 36-11-34-400-001, TESTED AS PER AMM 36-11-00-740-001-A WITH NORMAL RESULTS. REPLACED THE FAN PLENUM CHAMBER ON PACK #1 IN ACCORDANCE WITH AMM 21-52-22-400-001-A, TESTED WITH NORMAL RESULTS. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
